# SDR 2005FA0000543

- Difficulty date: April 1, 2005
- Submitted: April 14, 2005
- Operation: General aviation
- Aircraft: N941AM
- Make and model: Gulstm GIV
- Aircraft serial: 1499
- Aircraft time: 776 hours, 341 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Stud
- Condition: Incorrect
- Location: Zone 310
- Part time: 776 hours, 341 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK NR 262070, RT FIRE BOTTLE WEIGHT CHECK DURING AIRCRAFT FIRST 2C CHECK, IT WAS DISCOVERED THAT GROUND STUDS E4045 AND E4046 DID NOT HAVE THE WIRE TERMINAL HOLD DOWN NUTS TORQUED. THE WIRE TERMINALS WERE FREE TO MOVE UP AND DOWN ALONG THE STUDS, APPROXIMATELY .6250 INCH. NUTS WERE TORQUED AND FIRE EXTINGUISHING CIRCUITRY INTEGRITY TEST WAS PERFORMED AND FOUND TO BE SATISFACTORY.
